# SDR HNAA2010082600184

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 44,624 hours, 48,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 HAS 2 INOP RED EMERGENCY FLOOR PATH LIGHTS.  RELAMPED 2 EMERGENCY FLOOR LIGHTS, ROW 1. REF AMM 33-20-00.
